# SDR ASOA20120506025

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 18,673 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM HAS CORROSION (LOCAL LEVEL 2) IN RADIUS (2 PLACES) FRAME 20.  MX R & R CENTER OMEGA BEAM AT FRAME 20 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
